Cytology of Drosophila pararubida

Khan F.M. (1966) Cytology of Drosophila pararubida. Journal of Heredity, 57 2: 51-54. doi:10.1093/oxfordjournals.jhered.a107464

Author Khan F.M.
Title Cytology of Drosophila pararubida
Journal name Journal of Heredity   Check publisher's open access policy
ISSN 0022-1503
Publication date 1966-01-01
Sub-type Article (original research)
DOI 10.1093/oxfordjournals.jhered.a107464
Open Access Status Not yet assessed
Volume 57
Issue 2
Start page 51
End page 54
Total pages 4
Publisher Oxford University Press
Language eng
Subject 1804 Statistics, Probability and Uncertainty
2604 Applied Mathematics
2716 Genetics (clinical)
1305 Biotechnology
1312 Molecular Biology
1311 Genetics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 11:35:24 EST by System User